Duke Mathematical Journal

A remark on the universal cover of a Moishezon space

James A. Carlson and Reese Harvey

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 3 (1976), 497-500.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311791

Digital Object Identifier
doi:10.1215/S0012-7094-76-04340-4

Mathematical Reviews number (MathSciNet)
MR0412470

Zentralblatt MATH identifier
0333.32012

Subjects
Primary: 32E10: Stein spaces, Stein manifolds

Citation

Carlson, James A.; Harvey, Reese. A remark on the universal cover of a Moishezon space. Duke Math. J. 43 (1976), no. 3, 497--500. doi:10.1215/S0012-7094-76-04340-4. https://projecteuclid.org/euclid.dmj/1077311791


Export citation